An expansion formula for the H-function involving generalized Legendre associated functions
Portugaliae mathematica, Tome 30 (1971) no. 4, pp. 173-180
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1971__30_4_115153,
author = {Anandani, P.},
title = {An expansion formula for the {H-function} involving generalized {Legendre} associated functions},
journal = {Portugaliae mathematica},
pages = {173--180},
year = {1971},
volume = {30},
number = {4},
mrnumber = {0311954},
zbl = {0223.33017},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1971__30_4_115153/}
}
TY - JOUR AU - Anandani, P. TI - An expansion formula for the H-function involving generalized Legendre associated functions JO - Portugaliae mathematica PY - 1971 SP - 173 EP - 180 VL - 30 IS - 4 UR - http://geodesic.mathdoc.fr/item/PORMA_1971__30_4_115153/ LA - en ID - PORMA_1971__30_4_115153 ER -
Anandani, P. An expansion formula for the H-function involving generalized Legendre associated functions. Portugaliae mathematica, Tome 30 (1971) no. 4, pp. 173-180. http://geodesic.mathdoc.fr/item/PORMA_1971__30_4_115153/